Order and topological structures of posets of the formal balls on metric spaces

アクセス数 : 1244
ダウンロード数 : 92

今月のアクセス数 : 79
今月のダウンロード数 : 1
File
c0020043002.pdf 155 KB エンバーゴ : 2010-03-14
Title
Order and topological structures of posets of the formal balls on metric spaces
Creator
Source Title
島根大学総合理工学部紀要. シリーズB
Volume 43
Start Page 13
End Page 26
Journal Identifire
ISSN 13427121
Descriptions
In the present note, we present a brief survey on the order-theoretic structures on the spaces of formal balls on metric spaces from the topological point of view. Some open questions are also included.
Language
eng
Resource Type departmental bulletin paper
Publisher
島根大学総合理工学部
Date of Issued 2010-03
Publish Type Version of Record
Access Rights open access
Relation
[NCID] AA11157123